Husband is on Warfrin for DVT. His orthopedic Dr. prescribed Pennsaid Topical for arthritis in his knees. Isn't that dangerous? He said he prescribed it to others on Warfrin and it wasn't a problem.
Mollie; This should be just fine and glad you told the doctor he was on Warfarin too many people don't say anything about what other things they are taking and more so when it's coming from another doctor but this should not have any effect.But remember to tell the blood clinic he is using it so that if anything changes they well be aware of it, All the would do if anything is adjusted the dose but nothing should interact with these two. Best of luck. Keep those doctor informed always.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 1 answer
Posted 12 Mar 2012 • 1 answer
Posted 28 Jun 2012 • 5 answers
Posted 7 Jan 2013 • 2 answers
Deep Vein Thrombosis - I had an above knee DVT 2 years ago after a 4 hour flight. I am a non smoker?
Posted 3 Apr 2014 • 1 answer